MathSciNet Relay Station
MathSciNet bibliographic data
MR197951 (33 #6110) 35.16 (35.39)
Littman, Walter Decay at infinity of solutions to partial differential equations with constant coefficients. Trans. Amer. Math. Soc. 123 1966 449–459.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement